# SDR AALA20120607004

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 62,441 hours, 32,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  RESEATED BATTERIES IN BATTERY PACK FOR SEAT ROWS 28 TO 30.  OPS CHECKS.
